# SDR TWAA9808903

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND RT OTBD CHAIR TRACK CORRODED BEYOND REMOVAL LIMITS AT STA 200 TO STA 800.  REMOVED AND REPLACED CHAIR TRACK FS 200 TO FS 800, RT OTBD PER SRM 53-05, FIG 4F, AND STD PRACTICES.  (X)
